# SDR CA140211005

- Difficulty date: February 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,545 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 82420117001
- Condition: Frozen
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING FOR FLIGHT, CREW NOTIED THE FORWARD BAGGAGE DOOR WAS INDICATING OPEN.  GROUND PERSONNEL ADVISED, CREW WAS NOTIFIED THAT GROUND PERSONNEL WERE HAVING DIFFICULTY CLOSING THE DOOR.  DOOR WAS CLOSED AND INDICATION EXTINGUISHED. FLIGHT DEPARTED, AT APPROXIMETLY 4000 FT A MASTER WARNING SOUNDED AND A FUSELAGE DOOR WARNING LIGHT ILUMINATED. CREW REFERENCED THE QRH, LEVELED TO 6000FT, DECLARED PAN PAN WITH ATC AND DIVERTED WHERE THE WARNING LIGHT EXTINGUISHED ON THE TAXIWAY. MAINTENANCE MET THE ACFT UPON ARRIVAL.  MAINTENANCE COULD NOT FAULT THE ACFT, HEAT WAS APPLIED TO THE DOOR SEALS AND SENSORS.  ACFT DEPARTED WITHOUT FURTHER INCIDENT.
